Alert archive / Texas / Lake Wind Advisories in 2020

Lake Wind Advisory 21, NWS Shreveport, LA

August 27, 202013 counties in Texas; McCurtain County, Oklahoma

NWS Shreveport, LA issued this lake wind advisory at Aug 27, 2020, 3:02 PM CDT for 13 counties in Texas; McCurtain County, Oklahoma. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Aug 27, 2020, 3:02 PM CDT (20:02 UTC)
Expired
Aug 27, 2020, 5:06 PM CDT
In force
2 hr
Issued by
NWS Shreveport, LA

Counties McCurtain County, OK, Angelina County, TX, Camp County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Morris County, TX, Nacogdoches County, TX, Red River County, TX, Rusk County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 107 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2020-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 99 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2020-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
99 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
458 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

555 
WWUS74 KSHV 272002
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
302 PM CDT Thu Aug 27 2020

OKZ077-TXZ096-108>111-124-125-136-149-281000-
/O.CAN.KSHV.WI.Y.0001.000000T0000Z-200828T0000Z/
/O.NEW.KSHV.LW.Y.0021.200827T2002Z-200828T0000Z/
/O.NEW.KSHV.HT.Y.0009.200828T1500Z-200829T0000Z/
McCurtain-Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith-
Cherokee-
Including the cities of Idabel, Broken Bow, Clarksville, Bogata, 
Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star,
Naples, Omaha, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, 
Big Sandy, Tyler, Jacksonville, and Rusk
302 PM CDT Thu Aug 27 2020

...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY...
...WIND ADVISORY IS CANCELLED...

* WHAT...For the Lake Wind Advisory, northwest winds 10 to 20 
  mph. For the Heat Advisory, heat index values up to 107 
  expected.

* WHERE...In Oklahoma, McCurtain County. In Texas, Red River 
  County, Franklin County, Titus County, Camp County, Morris 
  County, Wood County, Upshur County, Smith County and Cherokee 
  County.

* WHEN...For the Lake Wind Advisory, until 7 PM CDT this 
  evening. For the Heat Advisory, from 10 AM to 7 PM CDT Friday.

* IMPACTS...Strong winds and rough waves on area lakes will 
  create hazardous conditions for small craft. Hot temperatures 
  and high humidity may cause heat illnesses to occur.

* ADDITIONAL DETAILS...Northwesterly winds have begun to diminish
  behind Hurricane Laura, but sustained winds between 10 and 20
  mph with higher gusts will persist until sunset. A combination
  of heat and humidity will lead to heat index values between 105
  and 109 degrees on Friday. This heat will be especially 
  dangerous due to power outages from Hurricane Laura.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

TXZ137-150-152-165-281000-
/O.NEW.KSHV.LW.Y.0021.200827T2002Z-200828T0000Z/
/O.NEW.KSHV.HT.Y.0009.200828T1500Z-200829T0000Z/
Gregg-Rusk-Nacogdoches-Angelina-
Including the cities of Longview, Henderson, Nacogdoches, 
and Lufkin
302 PM CDT Thu Aug 27 2020

...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY...

* WHAT...For the Lake Wind Advisory, west winds 5 to 15 mph. For 
  the Heat Advisory, heat index values up to 109 expected.

* WHERE...Gregg County, Rusk County, Nacogdoches County and 
  Angelina County.

* WHEN...For the Lake Wind Advisory, until 7 PM CDT this 
  evening. For the Heat Advisory, from 10 AM to 7 PM CDT Friday.

* IMPACTS...Strong winds and rough waves on area lakes will 
  create hazardous conditions for small craft. Hot temperatures 
  and high humidity may cause heat illnesses to occur.

* ADDITIONAL DETAILS...Northwesterly winds have begun to diminish
  behind Hurricane Laura, but sustained winds between 10 and 20
  mph with higher gusts will persist until sunset. A combination
  of heat and humidity will lead to heat index values between 105
  and 109 degrees on Friday. This heat will be especially 
  dangerous due to power outages from Hurricane Laura.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112-
126-138-151-153-166-167-281000-
/O.NEW.KSHV.HT.Y.0009.200828T1500Z-200829T0000Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-Shelby-
San Augustine-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, 
Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, 
Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, 
Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, 
Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, 
Atlanta, Linden, Hughes Springs, Queen City, Jefferson, Marshall,
Carthage, Center, San Augustine, Hemphill, and Pineland
302 PM CDT Thu Aug 27 2020

...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY...

* WHAT...Heat index values up to 105 expected.

* WHERE...Portions of north central and northwest Louisiana, 
  south central and southwest Arkansas and east and northeast 
  Texas.

* WHEN...From 10 AM to 7 PM CDT Friday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...A combination of heat and humidity will 
  lead to heat index values between 105 and 109 degrees on Friday.
  This heat will be especially dangerous due to power outages 
  from Hurricane Laura.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

09
1 follow-up statement
261 
WWUS74 KSHV 272206
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
506 PM CDT Thu Aug 27 2020

OKZ077-TXZ096-108>111-124-125-136-137-149-150-152-165-280615-
/O.CAN.KSHV.LW.Y.0021.000000T0000Z-200828T0000Z/
/O.CON.KSHV.HT.Y.0009.200828T1500Z-200829T0000Z/
McCurtain-Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith-
Gregg-Cherokee-Rusk-Nacogdoches-Angelina-
Including the cities of Idabel, Broken Bow, Clarksville, Bogata, 
Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star,
Naples, Omaha, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, 
Big Sandy, Tyler, Longview, Jacksonville, Rusk, Henderson, 
Nacogdoches, and Lufkin
506 PM CDT Thu Aug 27 2020

...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
FRIDAY...
...LAKE WIND ADVISORY IS CANCELLED...

* WHAT...Heat index values up to 108 expected.

* WHERE...Portions of southeast Oklahoma and east and northeast 
  Texas.

* WHEN...From 10 AM to 7 PM CDT Friday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...A combination of heat and humidity will
  lead to heat index values between 105 to 110 degrees on Friday.
  This heat will be especially dangerous due to power outages 
  from Hurricane Laura.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112-
126-138-151-153-166-167-280615-
/O.CON.KSHV.HT.Y.0009.200828T1500Z-200829T0000Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-Shelby-
San Augustine-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, 
Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, 
Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, 
Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, 
Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, 
Atlanta, Linden, Hughes Springs, Queen City, Jefferson, Marshall,
Carthage, Center, San Augustine, Hemphill, and Pineland
506 PM CDT Thu Aug 27 2020

...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
FRIDAY...

* WHAT...Heat index values up to 105 expected.

* WHERE...Portions of north central and northwest Louisiana, 
  south central and southwest Arkansas and east and northeast 
  Texas.

* WHEN...From 10 AM to 7 PM CDT Friday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...A combination of heat and humidity will
  lead to heat index values up to 105 degrees on Friday. This 
  heat will be especially dangerous due to power outages from 
  Hurricane Laura.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

04

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this lake wind advisory went out at Aug 27, 1:05 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Aug 27, 1:05 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
105 PM CDT Thu Aug 27 2020

.UPDATE...
See below for the 27/18z Aviation Discussion.

Tornado Watch #454 has been trimmed further as Tropical Storm
Laura progresses northward.

&&

.AVIATION...
For the 27/18z TAFs, Tropical Storm Laura continues to move
northward across Northern Louisiana and into Southern Arkansas.
The center of the storm should exit our area and move into
Central Arkansas by 27/00z. Strong sustained winds of 20 to 30
kts with gusts approaching 50 kts will persist east of the center
at KELD and KMLU for a few more hours. Farther west at KTXK and
KSHV, wind speeds will be lower, but gusts between 30 and 40 kts
will persist through 28/00z. Otherwise, the rain and wind speeds
should diminish from southwest to northeast along with improving
ceilings as Laura moves away. Another band of showers and
thunderstorms may develop near the Interstate 20 corridor late in
the period just have sunrise Friday morning.

CN

&&

PREV DISCUSSION... /issued 433 AM CDT Thu Aug 27 2020/

SHORT TERM.../Today through Friday/

Hurricane Laura made landfall as a massive Category 4 storm
around midnight near Cameron, Louisiana...

Bottom line up front...Laura will likely set the standard for a
near worst case scenario with a landfalling tropical system in our
region. Several factors are contributing to this outlook, namely
the strength of Laura at landfall combined with movement at near
15 mph almost due northward, which will bring the northern eyewall
into lower Toledo Bend around 6 AM this morning with winds still
expected to be easily hurricane force by this time. Based on this
current movement, the threat of hurricane force winds is becoming
a greater concern up to the I-20 corridor in NW Louisiana so have
expanded the Hurricane Warning to add additional parishes farther
north and east to include Caddo, Bossier, Webster, Claiborne,
Bienville, Lincoln, Jackson, Winn and Grant. Meanwhile, Angelina
and Nacogdoches counties in East Texas were both downgraded to a
Tropical Storm Warning due to the stronger winds being more east
of Laura's center of circulation. This aligns well with NHC's new
track guidance forecast with Laura still a minimal hurricane over
NW Louisiana by late morning approaching the midday timeframe.
Farther west, Cherokee and Morris counties were dropped from the
Tropical Storm Warning and replaced with a Wind Advisory. Finally,
a few counties were dropped from the Flash Flood Watch including
Wood, Smith, and Cherokee in East Texas. Farther east, the threats
of flash flooding remain across much of the region and tornadoes
mainly across our eastern half to the east of Laura's center where
SPC has a Slight Risk highlighted through the rest of today.

After we move into the afternoon and evening hours, Laura will
weaken to a tropical storm as the center moves into southern
Arkansas with winds and heavy rain gradually diminishing farther
south. In its wake, however, we will see the brunt of Laura's
impacts as widespread power outages are likely given the wind
speeds anticipated over much of the southern half of the region.
In addition, flooding may continue as well with runoff from the
heavy rain that is expected across areas in the Flash Flood Watch.
Therefore, safety will be paramount as damage assessments begin,
and those reminders include avoiding areas near any downed power
lines and flooded roadways. Look for the threat of scattered shwrs
to continue overnight as lift increases along the trailing edge of
Laura's remnants. Additional rainfall will only compound residual
flooding issues that may be ongoing, but the general trend should
be for a diminishing flood threat beyond tonight with the Flash
Flood Watch set to expire at 7 AM on Friday.

Any lingering convection will gradually begin to taper off from NW
to SE through the day on Friday with temperatures rebounding well
into the 80s and even some lower to mid 90s across our western
zones.

/19/

LONG TERM.../Friday Night through Wednesday Night/

Elongated trough extending from the Texas coast into north Louisiana
and points northeastward will linger through the weekend providing
enough instability to support diurnally driven convection each day.
Best coverage for rainfall will be late in the weekend Sunday
afternoon as a low to mid-level trough translates east across the
northern gulf coast in conjunction with a couple of weak surface
boundaries. A surface low to deepen across the Red River Valley on
Tuesday supporting continued rain chances through the end of the
forecast period.

Temperatures each day to range from highs in the upper 80s to lower
90s and lows in the low to mid 70s. Lingering moisture from Laura to
possibly support heat index values around 100  degrees each
afternoon across portions of deep east Texas. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  78  73  92  75 / 100  60  50  10
MLU  85  75  90  75 / 100  60  70  20
DEQ  83  70  90  73 /  80  80  40  20
TXK  79  71  89  74 / 100  80  50  20
ELD  79  70  88  73 / 100  80  50  20
TYR  86  74  95  75 /  50  30  30  10
GGG  81  72  94  75 /  90  40  30  10
LFK  90  74  95  75 /  50  30  50  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through Friday morning for ARZ050-051-059>061-
     070>073.

     Tropical Storm Warning for ARZ050-051-059>061-070>073.

LA...Flash Flood Watch through Friday morning for LAZ001>006-010>014-
     017>022.

     Tropical Storm Warning for LAZ001>006-010>014-017>022.

OK...Flash Flood Watch through Friday morning for OKZ077.

     Wind Advisory until 7 PM CDT this evening for OKZ077.

TX...Flash Flood Watch through Friday morning for TXZ096-097-111-112-
     126-138-151-153-166-167.

     Tropical Storm Warning for TXZ097-112-126-138-151-153-166-167.

     Wind Advisory until 7 PM CDT this evening for TXZ096-108>111-124-
     125-136-137-149-150-152-165.

&&

09/20
Hazardous weather outlook, Aug 27, 1:41 PM CDT, 1 hour 21 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Shreveport LA
141 PM CDT Thu Aug 27 2020

OKZ077-TXZ096-108>111-124-125-136-137-149-150-152-165-281845-
McCurtain-Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith-
Gregg-Cherokee-Rusk-Nacogdoches-Angelina-
141 PM CDT Thu Aug 27 2020

This Hazardous Weather Outlook is for portions of southeast
Oklahoma, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Showers and isolated thunderstorms capable of producing locally
heavy rainfall will remain possible today as Tropical Storm Laura
diminishes across over south Arkansas. In addition,  heavy
rainfall and gusty winds will be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

In the wake of Laura, afternoon thunderstorms will remain
possible through the weekend and into early next week.

.SPOTTER INFORMATION STATEMENT...

Remote activation of emergency management personnel, amateur
radio operators and storm spotters may be needed through
today. Please relay any information about observed severe weather
to the NWS while following all local, state, and CDC guidelines.

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112-
126-138-151-153-166-167-281845-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-Shelby-
San Augustine-
141 PM CDT Thu Aug 27 2020

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

A Tropical Storm Warning is in effect for today as Tropical Storm
Laura moves north across the ArkLaTex. Widespread heavy rainfall
capable of producing flash flood conditions will be possible.
Additionally, tropical storm force winds and tornadoes may be
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

In the wake of Laura, afternoon thunderstorms will remain
possible through the weekend and into early next week.

.SPOTTER INFORMATION STATEMENT...

Remote activation of emergency management personnel, amateur
radio operators and storm spotters may be needed through
today. Please relay any information about observed severe weather
to the NWS while following all local, state, and CDC guidelines.

24

In the hours before

Local storm report, Aug 27, 1:34 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
134 PM CDT THU AUG 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 AM     TROPICAL STORM   3 SW SHREVEPORT         32.44N 93.84W
08/27/2020                   CADDO              LA   NWS EMPLOYEE

            METAL BUILDING BEHIND LARGE CHURCH ON
            MERIWEATHER ROAD NEAR 70TH STREET HAS HALF
            THE ROOF PEELED OFF.

&&

25
Local storm report, Aug 27, 1:49 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
149 PM CDT THU AUG 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 AM     TROPICAL STORM   1 WSW MAGNOLIA          33.27N 93.26W
08/27/2020                   COLUMBIA           AR   BROADCAST MEDIA

            LARGE TREES AND TREE LIMBS DOWN IN WEST SIDE
            PARK.

&&

25
Local storm report, Aug 27, 2:01 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
201 PM CDT THU AUG 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     TROPICAL STORM   4 WSW HOPE              33.65N 93.66W
08/27/2020                   HEMPSTEAD          AR   EMERGENCY MNGR

            I 30 EASTBOUND NEAR THE 26 MILE MARKER WEST
            OF HOPE IS COMPLETED BLOCKED DUE TO TREE
            ACROSS BOTH LANES.

&&

25
Local storm report, Aug 27, 2:33 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
233 PM CDT THU AUG 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TROPICAL STORM   JENA                    31.69N 92.13W
08/27/2020                   LA SALLE           LA   BROADCAST MEDIA

            TREES DOWN ON HOMES AND VEHICLES, POWER
            LINES DOWN ALL ACROSS TOWN.

&&
Local storm report, Aug 27, 2:54 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
254 PM CDT THU AUG 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TROPICAL STORM   3 S VIENNA              32.57N 92.64W
08/27/2020                   LINCOLN            LA   PUBLIC

            NUMEROUS TREES WERE DOWN ACROSS THE NORTH
            SIDE OF RUSTON. THE AWNING OF AN EXXON GAS
            STATION WAS BLOWN OFF ALONG HIGHWAY 167
            NORTH OF RUSTON.

&&

15
Local storm report, Aug 27, 2:59 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
259 PM CDT THU AUG 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TROPICAL STORM   COLFAX                  31.52N 92.71W
08/27/2020                   GRANT              LA   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES WERE DOWNED
            ALL THROUGHOUT GRANT PARISH.

&&

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 7:39 PM CDTSpecial Weather StatementSHVGregg, Smith36 min
Aug 26, 7:53 PM CDTSpecial Weather StatementSHVMorris37 min
Aug 26, 10:19 PM CDTWind AdvisorySHVCamp, Cherokee, Franklin, Morris, Red River, Smith and 3 more17 hr
Aug 27, 4:14 AM CDTFlash Flood WarningSHVSabine8 hr
Aug 27, 6:28 AM CDTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby3 hr
Aug 27, 3:02 PM CDTHeat AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more52 hr

Nearby

Lake Wind Advisories in Texas, 2020Lake Wind Advisories in Oklahoma, 2020Every lake wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.